# SDR DHL9672034C

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD LOWER CARGO DOOR CUTOUT FRAME ANGLE HAS CORROSION AT BS 560 BETWEEN STR 24R AND 25R.  REMOVED FRAME ANGLE AND INSTALLED NEW ANGLE PER SRM 51-40-2, REPAIR 2 BY 2.
